# SDR UIEA2016072700640

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,885 hours, 17,112 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Part number: MS280341
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP OUT,  BULB INOPERATIVE.  REPLACED RIGHT PACK OUT TEMP BULB & TESTED IAW AMM 21-52-06/401.
